Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Type 2 diabetic, allergic to sulpha drugs, on januvia, lantus. Sweating, itchy on left side of groin. Is it ok ?

I do have an appointment next week with my gp, but I have been talking with an rn at a diabetic clinic I go to. I have type 2 diabetis and am allergic to sulpha drugs. I take one januvia a day and am presently taking 26units of lantus in the evening. It seems like the units of lantus really didn t make much difference. My waking bg are the same as they were at 8 units as they are at 26. I am also sweating and itchy, but only on the left side of my groin . Is this normal?
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
You have Diabetes type II if you are allergic to sulpha drugs one group sulphonylureas may not be given to you.
As you are taking Basal Insulin (Lantus) which is long acting insulin you will be required t o take short acting insulin with major meals.
Sitagliptin is drug from other group it may be taken but should keep blood sugar levels to desirable range.
FBS and PPBS also get a HbA1c every 3 months to monitor diabetes.
If you are obese Metformin will be logical choice but your treating doctor is best person to decide what is best for you.
Please take care of diet and exercise.
Itching and sweating in left groin may be due to fungal infection which is common in diabetic see a dermatologist it can be treated easily. Keep it dry.
Take care
Good luck to you
Answered: Fri, 16 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor